# SDR AALA961223

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 22F, LOWER, AND AFT SERVICE DOOR INOPERATIVE.  REVERSED POLARITY ON CONNECTOR AT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
